- Description & Specifications
|Active Ingredients||Aspirin 162mg, Salicylamide 152mg, Acetaminophen 110mg, Caffeine 32.4mg|
|For Use With (Application)||Pain relief of headaches, muscular aches and pains|
|Inactive Ingredients||Corn Starch, Povidone, Silicon Dioxide, Stearic Acid, Croscarmellose Sodium, Hypromellose, Microcrystaline Cellulose, mineral oil, PEG, Propylene Glycol, Titanium Dioxide contains one or more of these ingredients|
|Storage Requirements||15° to 30°C|
|Product Type||Pain Stopper Tablet|
We continue to work to improve your shopping experience and your feedback regarding this content is very important to us. Please use the form below to provide feedback related to the content on this product.
Your feedback has been submitted. Fisher Scientific is always working to improve our content for you. We appreciate your feedback.Ok